# SDR 95FDEAOO735

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 70750T6
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DAMAGED SHEAR TIE AT BS 640, LT STR 8.  REPAIRED DAMAGED SHEAR TIE IAW FEDEX EA 7-5310-24654.
